HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.9 (1996) >

Title :Korovkin type approximation closures for vector-valued functions
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :27-Dec-1996
Abstract :Korovkin type approximation closures are discussed in the spaces of vector-valued functions on compact Hausdorff spaces. For this, it is introduced that the notions of an M_T-envelope, an M_T-affine function as well as an M_T-representing operator and a T-Choquet boundary for a linear subspace M and a positive linear operator T under certain appropriate requirements.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15987
Citation :Ryukyu mathematical journal Vol.9 p.53 -69
Appears in Collections:Vol.9 (1996)

Files in This Item:

File Description SizeFormat
Vol9p053.pdf4539KbAdobe PDFView/Open